# SDR 2008UALA04166

- Difficulty date: August 6, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 53,350 hours, 36,203 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 55
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING HATCH ILLUMINATION EMERGENCY LIGHTS INOP.  *S/D*  RELAMPED WITH 2EA LAMPS.
